Reply
Results 1 to 4 of 4
  1. #1
    Registered User Felikz's Avatar
    Join Date: Feb 2018
    Age: 48
    Posts: 2
    Rep Power: 0
    Felikz is on a distinguished road. (+10)
    Felikz is offline

    Unhappy Natty Supplement permantely messed up hormones?

    Hey guys, so I bought this supplement called estrodex on the bodybuilding site and I took double the dosage because I thought the ingredients was underdosed, this is what I exactly took in supplement

    Calcium d-glucarate (600 mg)
    Urtica Dioca (240mg)
    Indole 3 carbinol (200mg)
    3 5 4'-trihydroxy-trans-stilbene
    50% resveratrol (100mg)

    After nearly 2 months of using this I started to feel really bad, almost sick, depression, anxiety, aching muscles, tiredness and more. I immediately dropped it and symptoms persisted days after.

    Now 1 week after it has gotten better, but many of the symptoms still persist. I wonder what ingredient can possible be harmful for the your hormones? Will time heal or have I permanently messed up my endocrine system? I didn’t know a natural supplement could almost “shut you down”.
    Reply With Quote

  2. #2
    Verified Aesthetic rhadam's Avatar
    Join Date: Mar 2009
    Posts: 34,602
    Rep Power: 249435
    rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000) rhadam has a reputation beyond repute. Second best rank possible! (+100000)
    rhadam is offline
    Nothing you took would have the impact you're describing. Look elsewhere for the cause of your symptoms.
    USAF
    LEO
    Reply With Quote

  3. #3
    It's ****ing Chucky! Farley1324's Avatar
    Join Date: Mar 2008
    Location: Cumming, Georgia, United States
    Posts: 115,605
    Rep Power: 388946
    Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000) Farley1324 has a reputation beyond repute. Second best rank possible! (+100000)
    Farley1324 is offline
    Originally Posted by Felikz View Post
    Hey guys, so I bought this supplement called estrodex on the bodybuilding site and I took double the dosage because I thought the ingredients was underdosed, this is what I exactly took in supplement

    Calcium d-glucarate (600 mg)
    Urtica Dioca (240mg)
    Indole 3 carbinol (200mg)
    3 5 4'-trihydroxy-trans-stilbene
    50% resveratrol (100mg)

    After nearly 2 months of using this I started to feel really bad, almost sick, depression, anxiety, aching muscles, tiredness and more. I immediately dropped it and symptoms persisted days after.

    Now 1 week after it has gotten better, but many of the symptoms still persist. I wonder what ingredient can possible be harmful for the your hormones? Will time heal or have I permanently messed up my endocrine system? I didn’t know a natural supplement could almost “shut you down”.
    Talk to your doctor.

    And for future reference...don't double dose supplements and don't exceed the "do not exceed" amount listed on the label. I don't think it was the supplement, but, good sense says, don't exceed label doses as a general rule (stimulants most especially)
    Controlled Labs Rep
    nathan @ controlledlabs.com

    Orange Triad - Currently BOGO - 50% off
    Orange Oximega Fish Oil - Currently BOGO - 50% off
    Reply With Quote

  4. #4
    Yells at clouds BS57's Avatar
    Join Date: Jun 2018
    Posts: 2,661
    Rep Power: 15523
    BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000) BS57 is a splendid one to behold. (+10000)
    BS57 is offline
    "We seem to have reached the age where life stops giving us things and starts taking them away."
    Dean Stanforth- Indiana Jones and the Kingdom of the Crystal Skull
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts